Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

NONLINEAR STABILITY OF PERIODIC-WAVE SOLUTIONS FOR SYSTEMS OF DISPERSIVE EQUATIONS

Full text
Author(s):
Cristofani, Fabricio [1] ; Pastor, Ademir [1]
Total Authors: 2
Affiliation:
[1] IMECC UNICAMP, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS; v. 19, n. 10, p. 5015-5032, OCT 2020.
Web of Science Citations: 0
Abstract

We prove the orbital stability of periodic traveling-wave solutions for systems of dispersive equations with coupled nonlinear terms. Our method is basically developed under two assumptions: one concerning the spectrum of the linearized operator around the traveling wave and another one concerning the existence of a conserved quantity with suitable properties. The method can be applied to several systems such as the Liu-Kubota-Ko system, the modified KdV system and a log-KdV type system. (AU)

FAPESP's process: 17/20760-0 - Variational methods and stability of periodic waves for nonlinear dispersive systems
Grantee:Fabrício Cristófani
Support type: Scholarships in Brazil - Post-Doctorate